A regularity criterion for semigroup rings.

Bruns, W.; Gubeladze, J.

Georgian Mathematical Journal (1999)

  • Volume: 6, Issue: 3, page 259-262
  • ISSN: 1072-947X

How to cite


Bruns, W., and Gubeladze, J.. "A regularity criterion for semigroup rings.." Georgian Mathematical Journal 6.3 (1999): 259-262. <http://eudml.org/doc/48422>.

author = {Bruns, W., Gubeladze, J.},
journal = {Georgian Mathematical Journal},
keywords = {regularity of a local ring; positive characteristic},
language = {eng},
number = {3},
pages = {259-262},
publisher = {Walter de Gruyter},
title = {A regularity criterion for semigroup rings.},
url = {http://eudml.org/doc/48422},
volume = {6},
year = {1999},

AU - Bruns, W.
AU - Gubeladze, J.
TI - A regularity criterion for semigroup rings.
JO - Georgian Mathematical Journal
PY - 1999
PB - Walter de Gruyter
VL - 6
IS - 3
SP - 259
EP - 262
LA - eng
KW - regularity of a local ring; positive characteristic
UR - http://eudml.org/doc/48422
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.